# SDR DHL2001708006

- Difficulty date: June 21, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 401602723
- Part serial: 1261
- Condition: Faulty
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLT ELEVATOR FEEL DIFF PRESSURE LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE.  ELEVATOR FEEL DIFF PRESSURE LIGHT STAYED ILLUMINATED.  REPLACED ELEVATOR FEEL COMPUTER PER MM REF 27-30-111.  OPS CK GOOD.
